Fuzzy \(\#rg\)-Continuous Mappings in Fuzzy Topological Spaces

Main Article Content

K. Devi
A. Vadivel
D. Sivakumar

Abstract

In this paper, the concepts of fuzzy \(\#rg\)-continuous, fuzzy \(\#rg\)-irresolute functions and fuzzy \(\#rg\)-homeomorphism have been introduced and studied. We also introduce the concepts of fuzzy \(\#rg\)-open and fuzzy \(\#rg\)-closed mappings in fuzzy topological spaces.

Article Details

How to Cite
Devi, K. ., Vadivel, A. ., & Sivakumar, D. . (2022). Fuzzy \(\#rg\)-Continuous Mappings in Fuzzy Topological Spaces. Journal of Advanced Studies in Topology, 4(3), 9–22. Retrieved from http://m-sciences.com/index.php/jast/article/view/122
Section
Research Articles

Most read articles by the same author(s)

1 2 > >>